# SDR SWIA2018081044981

- Difficulty date: July 20, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 40,296 hours, 36,021 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL ABOVE HARNESS CONNECTORS,  STRUCTURE WAS CRACKED.  REPAIRED THE RT MLG WHEEL WELL BATT RIB AT WS 53.60 IAW SRM.
